Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 333, NWS Springfield, MO

June 19, 2011Barton County, Jasper County, Vernon County, Missouri; Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this severe thunderstorm warning at Jun 19, 2011, 12:19 AM CDT for Barton County, Jasper County, Vernon County, Missouri; Cherokee County, Crawford County, Kansas. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2011, 12:19 AM CDT (05:19 UTC)
Expired
Jun 19, 2011, 1:15 AM CDT
In force
56 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Cherokee County, KS, Crawford County, KS, Barton County, MO, Jasper County, MO, Vernon County, MO

The radar

The Springfield radar (KSGF), 132 km from the middle of the area, began a volume at 05:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 12:35 AM CDTHAIL 0.885 Nne Carona, KS
Jun 19, 12:40 AM CDTHAIL 11 W Weir, KS
Jun 19, 12:46 AM CDTHAIL 1.257 N Columbus, KSWIND GUST TO 35 MPH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 6:03 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.3 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4246 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4246 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
3.1
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

270 
WUUS53 KSGF 190519
SVRSGF
KSC021-037-MOC011-097-217-190615-
/O.NEW.KSGF.SV.W.0333.110619T0519Z-110619T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1219 AM CDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARTON COUNTY IN SOUTHWEST MISSOURI...
  CRAWFORD COUNTY IN SOUTHEAST KANSAS...
  NORTHERN CHEROKEE COUNTY IN SOUTHEAST KANSAS...
  SOUTHWESTERN VERNON COUNTY IN WEST CENTRAL MISSOURI...
  WESTERN JASPER COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 115 AM CDT.

* AT 1212 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM 10 MILES NORTHWEST OF SHERMAN...OR 12 MILES SOUTH OF
  ST. PAUL...MOVING EAST AT 45 MPH. THIS STORM IS CAPABLE OF
  PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...ALBA...ARCADIA...ARMA...
  ASBURY...ATLAS...BEULAH...BOSTON...BRAZILTON...BROOKLYN HEIGHTS...
  BURGESS...CARL JUNCTION...CARONA...CARTERVILLE...CARTHAGE...
  CARYTOWN...CHEROKEE...CHICOPEE...COLUMBUS...CRESTLINE...
  CROWEBURG...DUENWEG...ENGLEVALE...FARLINGTON...FIDELITY...
  FRANKLIN...FRONTENAC...GIRARD...GREENBUSH...HALLOWELL...HANNON...
  IANTHA...IRWIN...JASPER...LAKESIDE...LAMAR HEIGHTS...LAMAR...
  LAWTON...LIBERAL...LONE OAK...MCCUNE...MINDENMINES...MULBERRY...
  NASHVILLE...NECK CITY...NORTHERN JOPLIN...OAKLAND PARK...OAKTON...
  OPOLIS...ORONOGO...OSKALOOSA...PITTSBURG...POLK...PURCELL...
  RINGO...ROSELAND...SCAMMON...SHELDON...SHERMAN...SHERWIN...
  SKIDMORE...STIPPVILLE...VERDELLA...WACO...WALNUT...WEBB CITY...
  WEIR...WEST MINERAL AND YALE.

INTERSTATE 44 BETWEEN MILE MARKERS 11 AND 21 WILL ALSO BE IMPACTED BY
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AT 1214 AM...PING PONG BALL SIZE HAIL WAS REPORTED WITH THIS STORM 
IN LEBETTE COUNTY KANSAS.

&&

LAT...LON 3761 9509 3771 9422 3706 9425 3717 9508
      3738 9508 3739 9509 3758 9510
TIME...MOT...LOC 0519Z 271DEG 41KT 3734 9510
WIND...HAIL 60MPH 1.75IN

$$

KARDELL
3 follow-up statements
197 
WWUS53 KSGF 190548
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1248 AM CDT SUN JUN 19 2011

MOC217-190558-
/O.CAN.KSGF.SV.W.0333.000000T0000Z-110619T0615Z/
VERNON MO-
1248 AM CDT SUN JUN 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN VERNON COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHERN MISSOURI.

&&

LAT...LON 3744 9478 3750 9423 3706 9425 3715 9492
TIME...MOT...LOC 0548Z 282DEG 41KT 3718 9474

$$

KSC021-037-MOC011-097-190615-
/O.CON.KSGF.SV.W.0333.000000T0000Z-110619T0615Z/
CHEROKEE KS-CRAWFORD KS-BARTON MO-JASPER MO-
1248 AM CDT SUN JUN 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR WESTERN JASPER...SOUTHWESTERN BARTON...SOUTHEASTERN CRAWFORD AND
NORTHEASTERN CHEROKEE COUNTIES...

AT 1245 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM 4 MILES EAST OF COLUMBUS...MOVING EAST AT 45 MPH. THIS
STORM IS CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...ALBA...ASBURY...ATLAS...
BOSTON...BROOKLYN HEIGHTS...CARL JUNCTION...CARTERVILLE...CARTHAGE...
CARYTOWN...CHEROKEE...CHICOPEE...COLUMBUS...CRESTLINE...DUENWEG...
FIDELITY...JASPER...LAKESIDE...LAWTON...LONE OAK...NASHVILLE...NECK
CITY...NORTHERN JOPLIN...OAKLAND PARK...OAKTON...OPOLIS...ORONOGO...
PITTSBURG...PURCELL...ROSELAND...SCAMMON...SKIDMORE...STIPPVILLE...
WACO...WEBB CITY AND WEIR.

INTERSTATE 44 BETWEEN MILE MARKERS 11 AND 21 WILL ALSO BE IMPACTED BY
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AT 1247 AM...HALF DOLAR SIZE HAIL WAS REPORTED WITH THIS STORM IN 
COLUMBUS KANSAS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHERN MISSOURI.

&&

LAT...LON 3744 9478 3750 9423 3706 9425 3715 9492
TIME...MOT...LOC 0548Z 282DEG 41KT 3718 9474
WIND...HAIL 60MPH 1.25IN

$$

KARDELL
493 
WWUS53 KSGF 190610
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
110 AM CDT SUN JUN 19 2011

KSC021-037-MOC011-190619-
/O.CAN.KSGF.SV.W.0333.000000T0000Z-110619T0615Z/
CHEROKEE KS-CRAWFORD KS-BARTON MO-
110 AM CDT SUN JUN 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BARTON...
SOUTHEASTERN CRAWFORD AND NORTHEASTERN CHEROKEE COUNTIES IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHERN MISSOURI.

&&

LAT...LON 3732 9461 3735 9424 3706 9425 3714 9462
TIME...MOT...LOC 0609Z 282DEG 41KT 3713 9444

$$

MOC097-190615-
/O.CON.KSGF.SV.W.0333.000000T0000Z-110619T0615Z/
JASPER MO-
110 AM CDT SUN JUN 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR WESTERN JASPER COUNTY...

AT 104 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR AIRPORT DRIVE...OR 8 MILES
NORTHEAST OF GALENA...MOVING EAST AT 45 MPH. THIS STORM IS CAPABLE OF
PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.

LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...ALBA...ASBURY...ATLAS...
BROOKLYN HEIGHTS...CARL JUNCTION...CARTERVILLE...CARTHAGE...
CARYTOWN...JASPER...LAKESIDE...NECK CITY...NORTHEASTERN JOPLIN...
ORONOGO...PURCELL...WACO AND WEBB CITY.

INTERSTATE 44 BETWEEN MILE MARKERS 14 AND 21 WILL ALSO BE IMPACTED BY
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHERN MISSOURI.

&&

LAT...LON 3732 9461 3735 9424 3706 9425 3714 9462
TIME...MOT...LOC 0609Z 282DEG 41KT 3713 9444
WIND...HAIL 60MPH 1.25IN

$$

KARDELL
368 
WWUS53 KSGF 190615
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
115 AM CDT SUN JUN 19 2011

MOC097-190625-
/O.EXP.KSGF.SV.W.0333.000000T0000Z-110619T0615Z/
JASPER MO-
115 AM CDT SUN JUN 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN JASPER COUNTY HAS
EXPIRED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3732 9461 3735 9424 3706 9425 3714 9462
TIME...MOT...LOC 0610Z 282DEG 41KT 3713 9443

$$

KARDELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 9:47 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jun 18, 9:47 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
947 PM CDT SAT JUN 18 2011

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

CONVECTIVE DEVELOPMENT UNDERWAY GENERALLY AS EXPECTED THIS
EVENING...WITH STORMS FIRING ALONG/AHEAD OF SURFACE BOUNDARY
STRETCHING FROM CENTRAL MISSOURI TOWARD ICT. INSTABILITY AS
SAMPLED BY 00Z SGF RAOB AND CONFIRMED BY RUC/SPC MESO ANALYSIS
PAGE REMAINS VERY HIGH...WITH MU CAPES PUSHING THE 4000-4500
J/K RANGE. COMBINED WITH 50 KTS OF EFFECTIVE BULK SHEAR...THIS HAS
YIELDED NUMEROUS SLITTING SUPERCELLS THUS FAR. HIGH LOW LEVEL
THETA-E DIFFERENTIALS FAVOR COLD POOL GENERATION...WITH THE
EXPECTATION THAT STORMS WILL CONGEAL INTO AN MCS AS INCREASED LIFT
ON THE NOSE OF A STRONG LLJ KICKS IN. THIS LOOKS TO BE PLAYING OUT
LARGELY TO PLAN JUST EAST OF ICT...AS ADDITIONAL CONVECTION HAS
FIRED IN RESPONSE TO 45 KT LOW LEVEL JET EVIDENT IN PROFILER AND
VWP DATA.

AS THESE STORMS MOVE EAST IN MCS FORM...FAVORABLE COLD POOL/SHEAR
BALANCE WILL RESULT IN THE DEVELOPMENT OF A FORWARD PROPAGATING
MCS THROUGH THE OVERNIGHT HOURS...WITH AN ATTENDANT ENHANCED
DAMAGING WIND RISK.

BOXELL

&&

.DISCUSSION...

...DISCUSSION FOR SUNDAY THROUGH NEXT WEEK...

UPPER LEVEL RIDGING WILL BUILD BACK OVER THE REGION SUNDAY IN THE
WAKE OF THE PASSING SHORTWAVE AND CONVECTION TONIGHT. MEANWHILE AN
UPPER LEVEL TROUGH WILL TAKE SHAPE OVER THE ROCKIES. THE RESULT
WILL BE A SEASONABLY HOT AND HUMID DAY WITH GUSTY SOUTHERLY WINDS.

THE UPPER TROUGH WILL MIGRATE EASTWARD EARLY NEXT WEEK WITH AN
ASSOCIATED COLD FRONT SAGGING SOUTHEAST INTO THE REGION. THE
OZARKS WILL REMAIN IN THE WARM SECTOR WELL AHEAD OF THE FRONT ON
MONDAY. A SUFFICIENT CAP IS EXPECTED TO REMAIN PLACE TO SUPPRESS
CONVECTION DURING THE DAY.

EXPECT CONVECTION TO DEVELOP ACROSS THE PLAINS ALONG THE
APPROACHING FRONT LATE MONDAY. THIS ACTIVITY WILL PUSH SOUTHEAST
AND WILL LIKELY MAKE INTO THE OZARKS LATE MONDAY NIGHT AND EARLY
TUESDAY. WILL HAVE TO MONITOR FOR POSSIBLE DEVELOPMENT OF A MESO-
SCALE CONVECTIVE COMPLEX MONDAY NIGHT. WHILE CONVECTION WILL
LIKELY BE DIMINISHING AS IT MOVES INTO THE AREA LATE MONDAY NIGHT
THE POTENTIAL FOR SEVERE WEATHER WILL HAVE TO BE MONITORED.

THE COLD FRONT WILL SAG SOUTHEAST ACROSS THE AREA TUESDAY AS THE
UPPER TROUGH PUSHES SLOWLY EAST. EVOLUTION OF CONVECTION ON
TUESDAY IS SOMEWHAT UNCERTAIN AS A RESULT OF RESIDUAL CONVECTION
AND OUTFLOW BOUNDARIES FROM MONDAY NIGHT. THE POTENTIAL FOR
SEVERE WEATHER TUESDAY WILL BE DEPENDENT ON THE EXTENT OF
DESTABILIZATION THAT CAN OCCUR. IN ANY CASE THERE APPEARS TO BE A
GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY.

THE FRONT WILL PUSH OFF TO THE SOUTH OF THE AREA BY WEDNESDAY
MORNING AS THE REGION REMAINS UNDER THE INFLUENCE OF THE UPPER
TROUGH. THE RESULT WILL BE CONSIDERABLY COOLER AND LESS HUMID
WEATHER BY THE MIDDLE AND LATER PART OF THE WEEK. WILL HAVE TO
MONITOR IMPULSES AND ASSOCIATED CONVECTION COMING DOWN THE
NORTHWEST FLOW LATER IN THE WEEK. HOWEVER TIMING AND RESULTING
PRECIPITATION CHANCE ARE HIGHLY UNCERTAIN AT THIS TIME.

FOSTER

&&

.AVIATION...

CUMULUS FIELD REMAINS ACROSS THE AREA WITH A LITTLE MORE VERTICAL
DEVELOPMENT NOTED OVER THE LAST COUPLE OF HOURS. THUNDERSTORMS
HAVE NOW DEVELOPED JUST TO THE NORTH OF THE FRONTAL BOUNDARY
ACROSS SOUTH CENTRAL KANSAS. EXPECT THUNDERSTORMS TO CONTINUE DEVELOPING
ACROSS THE AREA OVER THE NEXT TWO HOURS WITH THE LOW LEVEL JET
SETTING UP AND AN UPPER LEVEL DISTURBANCE APPROACHING.

A SECOND CONCERN IS OUT IN CO/NW KS. IF THESE STORMS CAN HOLD
TOGETHER AND TAP INTO THIS AIR MASS...COULD HAVE CONVECTION WELL
INTO THE EARLY MORNING HOURS. IN ADDITION...THE LOW LEVEL JET
COULD ALSO POSE SOME LLWS PROBLEMS TOWARD SUNRISE.

GAEDE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 18, 11:30 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1130 PM CDT SAT JUN 18 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200430-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1130 PM CDT SAT JUN 18 2011

...SIGNIFICANT RISK OF DAMAGING THUNDERSTORM WINDS DURING THE
OVERNIGHT HOURS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

SIGNIFICANT DAMAGING THUNDERSTORM WIND RISK.
SIGNIFICANT FLOODING RISK.
ELEVATED LARGE HAIL RISK.
ELEVATED LIGHTNING RISK.
LIMITED TORNADO RISK.

DISCUSSION...

THUNDERSTORMS WILL INTENSIFY INTO AN ORGANIZED COMPLEX DURING THE
OVERNIGHT HOURS WITH DAMAGING WINDS IN EXCESS OF 70 MPH AND
QUARTER SIZE HAIL BEING THE PRIMARY THREATS. HOWEVER...ISOLATED
TORNADOES WILL ALSO BE POSSIBLE ALONG THE LEADING EDGE OF THE
COMPLEX OF STORMS AS IT MOVE EAST ACROSS MISSOURI. THE PRIMARY
THREAT AREA WILL BE ALONG AND NORTH OF HIGHWAY 60.

IN ADDITION...SEVERAL WAVES OF STORMS WILL BE MOVING OVER THE SAME
AREA WHICH WILL CAUSE VERY HEAVY RAIN TO FALL. THIS WILL CREATE
A SIGNIFICANT FLASH FLOODING RISK AS WELL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AFTERNOON HEAT INDEX VALUES IN THE MID 90S TO AROUND 100 DEGREES
WILL OCCUR SUNDAY.

NON THUNDERSTORM WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE AGAIN
ON MONDAY ACROSS WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS.

THUNDERSTORMS WILL AGAIN BE LIKELY FROM MONDAY NIGHT THROUGH
WEDNESDAY AS A FRONT MOVES INTO THE REGION. SEVERE WEATHER CANNOT
BE RULED OUT WITH THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FROM LATE THIS EVENING INTO THE
OVERNIGHT HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAEDE

In the hours before

Local storm report, Jun 18, 11:44 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1144 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 PM     TSTM WND DMG     6 E GREENFIELD          37.42N 93.73W
06/18/2011                   DADE               MO   911 CALL CENTER

            NUMEROUS TREES DOWN ACROSS CENTRAL AND EASTERN PORTIONS
            OF DADE COUNTY.

&&

GAGAN
Local storm report, Jun 18, 11:55 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1155 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 PM     HAIL             6 NE MCCUNE             37.42N 94.94W
06/18/2011  E1.00 INCH       CRAWFORD           KS   LAW ENFORCEMENT

&&

GAGAN
Local storm report, Jun 18, 11:57 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1157 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 PM     NON-TSTM WND GST 4 NW REPUBLIC           37.16N 93.53W
06/18/2011  E50 MPH          GREENE             MO   LAW ENFORCEMENT

            OUTFLOW BOUNDARY PRODUCING WIND GUSTS UP TO 50 MPH

&&

GAGAN
Local storm report, Jun 19, 12:03 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1203 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 AM     TSTM WND GST     ASH GROVE               37.32N 93.58W
06/19/2011  E60 MPH          GREENE             MO   LAW ENFORCEMENT

            60 TO 70 MPH WIND GUST ESTIMATED

&&

GAGAN
Local storm report, Jun 19, 12:07 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1207 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 AM     TSTM WND GST     WALNUT GROVE            37.41N 93.55W
06/19/2011  E60 MPH          GREENE             MO   LAW ENFORCEMENT

&&

GAGAN
Local storm report, Jun 19, 12:13 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1213 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 AM     TSTM WND GST     2 SW BOLIVAR            37.59N 93.44W
06/19/2011  E70.00 MPH       POLK               MO   LAW ENFORCEMENT

1212 AM     TSTM WND GST     MORRISVILLE             37.48N 93.43W
06/19/2011  E70.00 MPH       POLK               MO   LAW ENFORCEMENT

&&

GAGAN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:50 PM CDTSpecial Weather StatementSGFCamden, Miller40 min
Jun 18, 8:04 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan41 min
Jun 18, 8:18 PM CDTSpecial Weather StatementSGFBenton27 min
Jun 18, 8:36 PM CDTSevere Thunderstorm WarningSGFBenton54 min
Jun 18, 8:44 PM CDTSevere Thunderstorm WarningSGFMiller46 min
Jun 18, 9:07 PM CDTSevere Thunderstorm WarningSGFMaries, Miller38 min
Jun 18, 9:28 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan18 min
Jun 18, 9:34 PM CDTSpecial Weather StatementSGFMiller26 min
Jun 18, 9:43 PM CDTSevere Thunderstorm WarningSGFMiller32 min
Jun 18, 9:45 PM CDTSevere Thunderstorm WarningSGFMaries, Miller30 min
Jun 18, 10:06 PM CDTTornado WarningSGFMaries39 min
Jun 18, 10:14 PM CDTSevere Thunderstorm WarningSGFMiller26 min
Jun 18, 10:23 PM CDTFlash Flood WarningSGFMiller9 hr
Jun 18, 10:39 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper66 min
Jun 18, 11:08 PM CDTSevere Thunderstorm WarningSGFDade, Lawrence67 min
Jun 18, 11:19 PM CDTSpecial Weather StatementSGFChristian, Greene, Polk26 min
Jun 18, 11:26 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Vernon49 min
Jun 18, 11:27 PM CDTSevere Thunderstorm WarningSGFChristian, Dallas, Greene, Polk63 min
Jun 18, 11:30 PM CDTTornado WarningSGFDade, Greene, Lawrence, Polk45 min
Jun 18, 11:34 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski41 min
Jun 18, 11:38 PM CDTSevere Thunderstorm WarningSGFBarton52 min
Jun 18, 11:59 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Polk, Webster61 min
Jun 19, 12:07 AM CDTTornado WarningSGFDallas, Greene, Laclede, Polk, Webster38 min
Jun 19, 12:10 AM CDTSevere Thunderstorm WarningSGFMaries, Miller14 min
Jun 19, 12:13 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, Lawrence14 min
Jun 19, 12:21 AM CDTSpecial Weather StatementSGFPhelps39 min
Jun 19, 12:36 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Pulaski, Wright54 min
Jun 19, 12:55 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Greene, Polk35 min
Jun 19, 12:59 AM CDTSevere Thunderstorm WarningSGFDent, Maries, Miller, Phelps, Pulaski, Texas76 min
Jun 19, 1:03 AM CDTFlash Flood WarningSGFBarton, Cedar, Dade, Jasper6 hr
Jun 19, 1:44 AM CDTSevere Thunderstorm WarningSGFDent, Shannon61 min
Jun 19, 2:45 AM CDTSpecial Weather StatementSGFShannon30 min
Jun 19, 2:46 AM CDTFlash Flood WarningSGFMaries, Phelps, Pulaski4 hr
Jun 19, 3:17 AM CDTSpecial Weather StatementSGFDallas28 min
Jun 19, 4:52 AM CDTSpecial Weather StatementSGFDouglas38 min
Jun 18, 8:57 PM CDTSpecial Weather StatementSGFCrawford33 min
Jun 18, 9:15 PM CDTSevere Thunderstorm WarningSGFCrawford60 min
Jun 18, 10:12 PM CDTSevere Thunderstorm WarningSGFCherokee, Crawford63 min
Jun 18, 10:16 PM CDTFlash Flood WarningSGFCrawford5 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.